Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 29, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 2, 2019, 4:25 PM CDT for Milwaukee County, Waukesha County, Wisconsin. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2019, 4:25 PM CDT (21:25 UTC)
- Expired
- Jul 2, 2019, 5:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Milwaukee County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 51 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 4:25 PM CDT | TSTM WND DMG | Brookfield, WI | REPORTS OF TREE DAMAGE AND POWER LINES DOWN IN THE BROOKFIELD TO NEW BERLIN AREA. TIME ESTIMATED FROM RADAR. |
| Jul 2, 4:30 PM CDT | TSTM WND DMG | 2 Wnw West Allis, WI | 122ND AND WASHINGTON AREA OF WEST ALLIS. 12 INCHES DIAMETER BRANCH DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
048
WUUS53 KMKX 022125
SVRMKX
WIC079-133-022200-
/O.NEW.KMKX.SV.W.0029.190702T2125Z-190702T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
425 PM CDT Tue Jul 2 2019
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Milwaukee County in southeastern Wisconsin...
Southeastern Waukesha County in southeastern Wisconsin...
* Until 500 PM CDT.
* At 425 PM CDT, a severe thunderstorm was located over New Berlin,
moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Oak Creek, Muskego, South Milwaukee, Cudahy, Greendale,
Pewaukee, St. Francis, Hales Corners, Elm Grove, West Milwaukee,
Big Bend, Milwaukee Hoan Bridge and Marquette University.
People attending Summerfest in Milwaukee, and The West Allis
Independence Day Parade should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4284 8784 4284 8793 4292 8829 4311 8822
4304 8788 4301 8788 4297 8783 4291 8782
4289 8783 4285 8782
TIME...MOT...LOC 2125Z 291DEG 31KT 4300 8816
HAIL...<.75IN
WIND...60MPH
$$
STUMPF3 follow-up statements
098
WWUS53 KMKX 022131
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
431 PM CDT Tue Jul 2 2019
WIC079-133-022200-
/O.CON.KMKX.SV.W.0029.000000T0000Z-190702T2200Z/
Milwaukee WI-Waukesha WI-
431 PM CDT Tue Jul 2 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR MILWAUKEE AND SOUTHEASTERN WAUKESHA COUNTIES...
At 430 PM CDT, a severe thunderstorm was located over New Berlin,
moving east at 35 mph.
HAZARD...70 mph wind gusts.
SOURCE...Emergency management. At 430 PM trees down and power lines
were reported down in eastern Waukesha County near New
Berlin.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Oak Creek, Muskego, South Milwaukee, Cudahy, Greendale,
Pewaukee, St. Francis, Hales Corners, Elm Grove, West Milwaukee, Big
Bend, Milwaukee Hoan Bridge and Marquette University.
People attending Summerfest in Milwaukee, and The West Allis
Independence Day Parade should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4284 8784 4284 8793 4292 8829 4311 8822
4304 8788 4301 8788 4297 8783 4291 8782
4289 8783 4285 8782
TIME...MOT...LOC 2130Z 291DEG 31KT 4298 8810
HAIL...<.75IN
WIND...70MPH
$$
STUMPF320
WWUS53 KMKX 022142
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
442 PM CDT Tue Jul 2 2019
WIC133-022151-
/O.CAN.KMKX.SV.W.0029.000000T0000Z-190702T2200Z/
Waukesha WI-
442 PM CDT Tue Jul 2 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAUKESHA COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4285 8782 4284 8784 4284 8793 4287 8807
4308 8806 4304 8788 4301 8788 4297 8783
4292 8782 4289 8783
TIME...MOT...LOC 2141Z 291DEG 31KT 4294 8797
$$
WIC079-022200-
/O.CON.KMKX.SV.W.0029.000000T0000Z-190702T2200Z/
Milwaukee WI-
442 PM CDT Tue Jul 2 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR MILWAUKEE COUNTY...
At 441 PM CDT, a severe thunderstorm was located over Greendale,
moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Milwaukee, West Allis, Wauwatosa, Greenfield, Oak Creek, South
Milwaukee, Cudahy, Greendale, St. Francis, Hales Corners, West
Milwaukee, Milwaukee Hoan Bridge, State Fair Park, Marquette
University, Mitchell Park Domes, Milwaukee Co Zoo, Miller Park,
Milwaukee South Shore Park and Maier Festival Park.
People attending Summerfest in Milwaukee, and The West Allis
Independence Day Parade should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4285 8782 4284 8784 4284 8793 4287 8807
4308 8806 4304 8788 4301 8788 4297 8783
4292 8782 4289 8783
TIME...MOT...LOC 2141Z 291DEG 31KT 4294 8797
HAIL...<.75IN
WIND...60MPH
$$
STUMPF880
WWUS53 KMKX 022150
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
450 PM CDT Tue Jul 2 2019
WIC079-022200-
/O.EXP.KMKX.SV.W.0029.000000T0000Z-190702T2200Z/
Milwaukee WI-
450 PM CDT Tue Jul 2 2019
...THE SEVERE THUNDERSTORM WARNING FOR MILWAUKEE COUNTY WILL EXPIRE
AT 500 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 4285 8782 4284 8784 4284 8793 4287 8807
4308 8806 4304 8788 4301 8788 4297 8783
4292 8782 4289 8783
TIME...MOT...LOC 2150Z 291DEG 31KT 4292 8789
$$
STUMPFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:53 PM CDT, 32 minutes earlier.
Area forecast discussion, Jul 2, 3:53 PM CDT, 32 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 353 PM CDT Tue Jul 2 2019 .SHORT TERM... Tonight and Wednesday...Forecast Confidence is medium. Thunderstorm development will likely continue at least on a scattered basis along the swd moving gust front over se WI. Small hail and gusty winds are expected. Additional isolated to scattered development is possible farther to the west. The thunderstorm threat should diminish early this evening as the gust front moves into nrn IL. A weak cool front will pass tnt but moist conditions will likely lead to some fog and stratus. For Wed, the weak cool front and outflow boundaries will likely set up from ne IA into nw IL but remain sufficiently close for chances for more tstorms for sw WI. Dry conditions are expected for the MKE metro area and locations to the north. .LONG TERM... Wednesday night and Independence Day...Forecast confidence medium. High pressure over the eastern U.S. and weak low pressure in the plains will bring light east to southeast flow to start the evening. Southwest flow will increase overnight and may push into southwest Wisconsin creating a boundary across the region. Shortwaves will continue to move through bringing small rain and thunderstorm chances overnight. The surface boundary looks to shift north during the day on Independence Day as surface low pressure moves across Minnesota. A shortwave will be moving through and a lake breeze may provide some focus for storms. There looks to be 1000-2000 J or more of instability that could be surface based. Shear is not impressive, around 20 knots, and there's isn't any upper jet support, but can't rule out severe potential at this time due to the instability. Mid level ridging pushes in later in the evening and overnight so there may be lull in the activity during that time. Friday through Tuesday...Forecast confidence medium. Weak surface low pressure is expected to move across the state Friday followed by a mid level shortwave. Friday could be dry ahead of the low but with instability can't totally rule out thunderstorms. There are better chances for post frontal precip Friday evening or night. Following the low north northeast winds will bring somewhat milder temperatures and lower humidity starting Saturday. High pressure will move north of Wisconsin on Saturday and Sunday bringing light east winds. Mid level riding or zonal flow will dominate. There is a good chance for dry weather Saturday and Sunday. Rain chances return Monday or Tuesday as we return to a southwest flow pattern. && .AVIATION(21Z TAFS)...Sct-bkn035-050 cumulus or cumulus congestus this afternoon and early evening. Sct tstorms will continue to affect srn WI into the early evening. Areas of low stratus anywhere from 200-1500 feet are expected to develop after midnight and last several hours beyond sunrise on Wed. Areas of mainly light fog of 1-3SM, locally lower, are also expected to develop after midnight. The fog and stratus will then lift into sct030-040 cumulus for the afternoon. && .MARINE...Prevailing winds will remain relatively light this week along with low wave heights. Intermittent areas of dense fog will be possible during the week due to a humid airmass over the relatively cool waters of Lake MI. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Tonight/Wednesday and Aviation/Marine...Gehring Wednesday Night through Tuesday...Marquardt
Hazardous weather outlook, Jul 2, 3:55 PM CDT, 30 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 355 PM CDT Tue Jul 2 2019 WIZ046-047-051-052-056>060-062>072-032100- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 355 PM CDT Tue Jul 2 2019 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Scattered thunderstorms are expected today into early this evening. There is a marginal risk for severe thunderstorms, with strong winds the main concern. Local heavy rainfall is possible. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Thunderstorm chances will continue on a near daily basis through Saturday .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times this week. LMZ643>646-032100- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 355 PM CDT Tue Jul 2 2019 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight There is a chance of thundestorms into early evening. Patchy fog is possible. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Thunderstorm chances will continue on a near daily basis through Saturday. Patchy fog is possible. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-032100- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 355 PM CDT Tue Jul 2 2019 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight There is a chance of thunderstorms into early evening. Patchy fog is expected. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Thunderstorm chances will continue on a near daily basis through Saturday. Patchy fog will be possible at times as a humid airmass remains across the cooler water. This risk will be greatest across the northern half of the lake. www.weather.gov/mkx
In the hours before
Local storm report, Jul 2, 3:09 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
309 PM CDT TUE JUL 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HAIL 1 N WEST BEND 43.44N 88.18W
07/02/2019 M0.75 INCH WASHINGTON WI TRAINED SPOTTER
&&
HALBACHLocal storm report, Jul 2, 3:21 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
321 PM CDT TUE JUL 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM TSTM WND GST WEST BEND 43.42N 88.18W
07/02/2019 E50 MPH WASHINGTON WI PUBLIC
A FEW TREE LIMBS AND SMALL BRANCHES DOWN.
&&
HALBACHSpecial weather statement, Jul 2, 3:21 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
321 PM CDT Tue Jul 2 2019
WIZ058>060-065-066-022100-
Dodge-Waukesha-Milwaukee-Ozaukee-Washington-
321 PM CDT Tue Jul 2 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN OZAUKEE...
MILWAUKEE...EASTERN WAUKESHA...SOUTHERN WASHINGTON AND SOUTHEASTERN
DODGE COUNTIES...
At 320 PM CDT, radar indicated strong thunderstorms were located
along a line extending from Thiensville to near Lac La Belle.
Movement was southeast at 30 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Menomonee Falls, Oak Creek, Muskego, Mequon, South
Milwaukee, Cudahy, Whitefish Bay, Greendale, Pewaukee, Brown Deer,
Cedarburg, Sussex and St. Francis.
LAT...LON 4291 8821 4325 8857 4329 8792 4328 8790
4324 8791 4318 8788 4312 8790 4310 8787
4307 8787 4305 8789 4302 8790 4296 8785
4291 8784
TIME...MOT...LOC 2020Z 297DEG 25KT 4323 8795 4319 8846
STUMPFLocal storm report, Jul 2, 3:36 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 PM CDT TUE JUL 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL GERMANTOWN 43.24N 88.12W
07/02/2019 M0.75 INCH WASHINGTON WI BROADCAST MEDIA
&&
MRCSpecial weather statement, Jul 2, 4:12 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
412 PM CDT Tue Jul 2 2019
WIZ060-064>066-070-071-022215-
Walworth-Waukesha-Milwaukee-Racine-Ozaukee-Jefferson-
412 PM CDT Tue Jul 2 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MILWAUKEE...NORTHERN
RACINE...WAUKESHA AND EAST CENTRAL JEFFERSON COUNTIES...
At 411 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Milwaukee to North Prairie. Movement
was east at 25 mph.
Wind gusts of 50 to 55 mph are possible with these storms.
Locations impacted include...
Milwaukee, Racine, Waukesha, West Allis, Wauwatosa, New Berlin,
Brookfield, Greenfield, Menomonee Falls, Oak Creek, Muskego, Mequon,
South Milwaukee, Cudahy, Whitefish Bay, Greendale, Pewaukee, Brown
Deer, Sussex and St. Francis.
LAT...LON 4271 8823 4306 8863 4321 8790 4318 8788
4312 8790 4307 8787 4305 8789 4302 8790
4296 8785 4288 8785 4285 8783 4279 8776
TIME...MOT...LOC 2111Z 289DEG 20KT 4306 8786 4296 8841
STUMPFLocal storm report, Jul 2, 4:19 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
419 PM CDT TUE JUL 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN 2 S GERMANTOWN 43.20N 88.11W
07/02/2019 M1.59 INCH WASHINGTON WI MESONET
MMSD RAIN GAUGE NORTH OF FREISTADT RD.
&&The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 1:56 PM CDT | Special Weather Statement | MKX | Washington | 34 min |
| Jul 2, 2:17 PM CDT | Special Weather Statement | MKX | Washington | 28 min |
| Jul 2, 2:24 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Washington | 36 min |
| Jul 2, 2:28 PM CDT | Special Marine Warning | MKX | 62 min | |
| Jul 2, 2:48 PM CDT | Special Weather Statement | MKX | Washington | 27 min |
| Jul 2, 3:21 PM CDT | Special Weather Statement | MKX | Milwaukee, Waukesha | 39 min |
| Jul 2, 4:12 PM CDT | Special Weather Statement | MKX | Milwaukee, Waukesha | 63 min |
| Jul 2, 4:33 PM CDT | Special Marine Warning | MKX | 57 min | |
| Jul 2, 4:44 PM CDT | Special Weather Statement | MKX | Kenosha | 31 min |
| Jul 2, 4:54 PM CDT | Special Marine Warning | MKX | 96 min | |
| Jul 2, 5:15 PM CDT | Special Weather Statement | MKX | Kenosha | 45 min |
| Jul 2, 5:44 PM CDT | Special Weather Statement | MKX | Columbia | 46 min |
| Jul 2, 5:49 PM CDT | Special Weather Statement | MKX | Kenosha | 26 min |
| Jul 2, 5:59 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 31 min |
| Jul 2, 6:28 PM CDT | Special Weather Statement | MKX | Dane | 47 min |
| Jul 2, 6:35 PM CDT | Special Weather Statement | MKX | Jefferson, Rock, Walworth | 55 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.